# SDR FDEA2020040630685

- Difficulty date: April 3, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 64,527 hours, 23,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N518067
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. AFT BULKHEAD INTERCOSTAL BETWEEN FLOOR BEAMS BS. 1681.8 AND   BS. 1701, IS CRACKED AT FWD SIDE ON RADIOUS AT BS. 1681.8 BL-0. REMOVED INTERCOASTAL CHANNEL STA 1681.8 TO 1701 BL0 IAW B757 SRM 51-40-02.   FABRICATED, LOCATED, DRILLED AND INSTALLED NEW CHANNEL IAW B757 SRM 51-40-05, 51-40  -02 AND BOEING DWG 146N5180 REV CP AND REV -
